# SDR CA110921008

- Difficulty date: September 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 12,708 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 16,007 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT CHIP DETECTOR LIGHT ILLUMINATED AFTER TAKEOFF.  CREW IMMEDIATELY ENTERED CIRCUIT AND RETURNED TO POINT OF ORIGIN AND LANDED.  RGB CHIP PLUG WAS REMOVED. CONFIRMED METAL CONTAMINATION.  FERROUS FLAKES ABOUT 2-4MM-SQUARE.  RGB FINGER SCREEN REMOVED.  NO CONTAMINATION NOTED.  OIL FILTER ELEMENT REMOVED.  BLACK SLUDGE AND SIGNIFICANT FERROUS FLAKES PRESENT.  ENGINE AND PROP REMOVED - SENT FOR ASSESSMENT.
